Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS State College, PA

June 24, 2014Cameron County, Potter County, Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 24, 2014, 6:09 PM EDT for Cameron County, Potter County, Tioga County, Pennsylvania. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 6:09 PM EDT (22:09 UTC)
Expired
Jun 24, 2014, 7:15 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 92 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:15 PM EDTTSTM WND DMGCherry Springs State Pa, PATREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WUUS51 KCTP 242209
SVRCTP
PAC023-105-117-242315-
/O.NEW.KCTP.SV.W.0052.140624T2209Z-140624T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  WESTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  EASTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 715 PM EDT

* AT 609 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  GENESEE TO NEAR DENTON HILL STATE PARK TO NEAR WHARTON...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMERON...WHARTON...ELKLAND...GALETON...WESTFIELD...GENESEE...
  GAINES...CHERRY SPRINGS STATE PARK...OLE BULL STATE PARK...DENTON
  HILL STATE PARK...KEENEYVILLE...HARRISON VALLEY...LYMAN RUN STATE
  PARK...KNOXVILLE...ULYSSES...OSCEOLA AND SKI DENTON SKI AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

LAT...LON 4156 7755 4144 7820 4179 7782 4200 7798
      4200 7717
TIME...MOT...LOC 2209Z 239DEG 28KT 4199 7791 4182 7778 4152 7809 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:57 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 24, 3:57 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT TUE JUN 24 2014

.SYNOPSIS...
A WARM FRONT OVER WESTERN PENNSYLVANIA WILL LIFT NORTHEAST ACROSS
THE REGION LATE THIS AFTERNOON AND EVENING...BRINGING PLENTY OF
CLOUDS ALONG WITH SCATTERED SHOWERS AND THUNDERSTORMS. AN AREA OF
LOW PRESSURE AND ASSOCIATED COLD FRONT WILL MOVE EAST ACROSS THE
STATE WEDNESDAY AFTERNOON AND NIGHT...PRODUCING MORE WIDESPREAD
SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR LOCALLY VERY
HEAVY RAIN. LATER THIS WEEK AND INTO NEXT WEEK A SUBTROPICAL
RIDGE WILL REBUILD OVER THE WESTERN ATLANTIC AND SOUTHERN UNITED
STATES IMPLYING A VERY WARM AND SUMMER LIKE WEATHER PATTERN.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE EARLIER SUNSHINE...AND HIGH MOISTURE CONTENT /WITH PWATS OF
1.5 TO 2 INCHES/ HAS PRIMED THE AIRMASS FOR THE DEVELOPMENT OF
SHOWERS AND A FEW THUNDERSTORMS NEAR A WARM FRONT...THAT WAS
LOCATED FROM NEAR KBFD TO KAOO AT 18Z.

EXPECT THE CORES OF THE TSRA TO INCREASE BY ANOTHER 5-10 KFT LATE
THIS AFTERNOON AND EARLIER THIS EVENING AS SBCAPE PEAKS BETWEEN
1000-1500 J/KG ACROSS CENTRAL AND WRN PENN. THE CAPE WILL BE QUITE
THIN ABOVE THE -10C LEVEL...SO EXPECT UPDRAFTS TO REMAIN JUST MDTLY
STRONG. 0-3 KM BULK SHEAR WILL BE 20-25 KTS ACROSS THE NW
MTNS...SO MARGINALLY STG DOWNBURST WINDS AND UP TO PENNY SIZE HAIL
ARE POSSIBLE IN THE MORE INTENSE CELLS THERE.

MEAN STORM MOTION FROM APPROX 230 DEG AND PARALLEL WITH THE
ANOMALOUSLY HIGH PWAT AXIS WILL BRING THE THREAT OF LOCALLY VERY
HEAVY RAIN...IN ADDITION TO THE LOW PROBABILITY FOR
STRONG/DAMAGING WET MICROBURTS IN THE MORE INTENSE TSRA CELLS.

WPC HAS NW IN SLIGHT RISK AREA FOR EXCESSIVE RAINFALL TODAY AND
EARLY TONIGHT AND HAVE ISSUED A FLASH FLOOD WATCH /IN
COLLABORATION WITH SURROUNDING WFOS/ THROUGH 04Z WED.

LOWEST PROBABILITY FOR SHRA/TSRA THROUGH THE REST OF THE DAYLIGHT
HOURS APPEARS TO BE ACRS THE FAR SE WHERE WEAK UPPER LEVEL
RIDGING...SLIGHTLY LOWER PWAT AIR AND WARMER TEMPS ALOFT WILL TRY
TO KEEP A LID ON THE CONVECTION.

HIGH TEMPS THIS AFTERNOON WILL VARY FROM THE U70S TO AROUND 80
ACROSS THE NRN AND WRN MTNS...TO THE MID 80S THROUGHOUT THE SUSQ
VALLEY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
LONG WAVE TROF OVER THE CENTRAL U.S. /WITH A POTENT EMBEDDED SHORT
WAVE LIFTING NE TWD THE REGION/ IS FORECAST TO MOVE EAST INTO
RIDGING ALONG THE ATLANTIC COAST. THIS WILL ALLOW SLOW PROGRESS OF
THE SFC COLD FRONT THROUGH THE FCST AREA WEDNESDAY/WED NIGHT.
LARGE SCALE FORCING FROM THIS SYSTEM WILL PROVIDE FOCUS FOR MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS ON WED THAN WHAT WILL OCCUR
TODAY.

LATEST SREF AND GEFS FORECAST PRECIPITABLE WATER OF 1.5 TO 2
INCHES STRETCHING NWD INTO EASTERN CANADA AHEAD OF NRN STREAM TROF
AXIS. PW VALUES NEAR 2 INCHES WILL CROSS PA DURING THE DAY ON
WEDNESDAY. THIS WILL SUPPORT A HIGH PROBABILITY OF SHRA AND TSRA /70
PERCENT OR GREATER/. RAIN FROM THE POTENTIALLY TRAINING
THUNDERSTORMS WILL BE LOCALLY VERY HEAVY AND WPC HAS ABOUT
THE NW HALF OF PA IN SLIGHT RISK AREA FOR EXCESSIVE RAINFALL.

SPC DAY2 OUTLOOK NOTES THE POTENTIAL FOR LOCALIZED SVR TSRA/WIND
GUSTS ACROSS PENN AND PTS TO THE NORTH WHERE BETTER DEEP LAYER
SHEAR WILL BE PRESENT AND COMBINE WITH POCKETS OF MDTLY HIGH CAPE.
THIS SVR POTENTIAL IS MENTIONED IN HWO.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
POTENTIAL HEAVY RAIN/FLASH FLOOD THREAT WILL SHIFT INTO THE ERN
1/2 TO 1/3 OF THE CWA FROM WEDNESDAY EVE INTO EARLY WEDNESDAY
NIGHT...COINCIDENT WITH AXIS OF 1.5-2.0 INCH PWATS. THIS DEEP
MSTR PLUME WILL BE LOCATED AHEAD OF A WEAK SFC LOW/SLOW MOVING
FRONTAL SYSTEM SHIFTING EWD FROM THE LWR GRT LKS ACRS THE THE NRN
MID ATLC STATES INTO SRN NEW ENGLAND. PERSISTENT LIFT ASSOCD WITH
BROAD UPPER LEVEL TROUGHING/WEAK HEIGHT FALLS OVER THE GREAT LAKES
REGION COMBINED WITH MEAN SWLY FLOW ORIENTED MOSTLY PARALLEL TO
THE SLOW MOVING FRONTAL BOUNDARY COULD LEAD TO TRAINING CELLS WITH
INTENSE RAINFALL RATES.

ALTHOUGH POPS WILL BE TRENDING MUCH LOWER INTO THURSDAY AS PWATS
RETURN TO NEAR NORMAL...CANT RULE OUT A FEW SHOWERS AS THE LAST
OF THE SHORTWAVE ENERGY MOVES ACROSS THE NORTHEAST. HIGH PRES
ARRIVES ON FRI WHICH SHOULD PROVIDE A LARGELY DRY END TO THE WEEK.

LOOKING AHEAD THROUGH THE END OF JUNE AND INTO EARLY JULY...THE
PRIMARY STORM TRACK/JET STREAM FOR NORTHERN HEMISPHERE MIGRATORY
SYSTEMS REMAINS ALONG THE US/CANADIAN BORDER...WITH A DECIDEDLY
SUMMERTIME PATTERN DEVELOPING OVER THE LOWER 48...AS STRONG
RIDGING OVER THE SUBTROPICS BUILDS NORTHWARD FROM THE CARIBBEAN
AND SETTLES OVER THE SOUTHERN STATES. FLOW AROUND THE BERMUDA
HIGH WILL LEAD TO INCREASING PWS IN TIME WITH DAILY CHANCES FOR
AFTN SHWRS/TSTMS SAT-TUE. TEMPERATURES SHOULD TREND UPWARD AND
GENERALLY ABOVE CLIMATOLOGY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
MOST OF THE AFTERNOON HOURS WILL CONTINUE TO FEATURE VFR
CONDITIONS.

NUMEROUS SHOWERS AND TSRA WITH BRIEF MVFR TO IFR CONDITIONS WILL
IMPACT ROUGHLY THE NWRN HALF OF PENN LATE THIS AFTERNOON AND EARLY
THIS EVENING. THIS CONVECTION /AND LOCALLY REDUCED CIGS AND
VSBYS/ WILL PROGRESS SE OF A KELM TO KUNV AND KAOO LINE AFTER 20Z.
SERN PENN TAF SITES /KMDT...KLNS AND KTHV/ SHOULD STAY MAINLY VFR
LATE TODAY AND EARLY TONIGHT...BEFORE MVFR VSBYS IN FOG/HAZE...AND
LOCALIZED IFR CIGS DEVELOP LATE TONIGHT THROUGH EARLY WEDNESDAY.

CONCERN FOR WIDESPREAD SHOWERS AND STORMS WITH VERY HEAVY RAIN
INCREASES BY WED...AS PWAT VALUES CLIMB TO NEAR 2 INCHES. ALSO
SOME CHC FOR STRONG /AND EVEN A FEW SEVERE/ STORMS...BUT CLOUD
COVER MAY LIMIT THIS. MAIN CONCERN IS THAT FRONT MAY NOT CLEAR THE
AREA UNTIL THU.

AGAIN...SHOWERS AND STORMS WILL LIKELY CONTAIN VERY HEAVY RAIN
AT TIMES...UNTIL COLD FRONT MOVES SE OF THE AREA...GIVEN ABNORMAL
DEEP SW FLOW FROM THE GULF STATES AND VERY HIGH PWATS.

OUTLOOK...
WED...SCATTERED TO NUMEROUS SHRA/TSRA. LOCAL RESTRICTIONS LIKELY.
THU-FRI...MAINLY VFR. CHC OF SHOWERS AND STORMS.
SAT...LOCAL RESTRICTIONS IN SCT SHOWERS/TSTMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ004>006-
010-011.

&&

SYNOPSIS...LAMBERT
NEAR TERM...DEVOIR/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...STEINBUGL
AVIATION...LAMBERT
Hazardous weather outlook, Jun 24, 1:12 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
112 PM EDT TUE JUN 24 2014

PAZ012-017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066-251715-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
112 PM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS THE POSSIBILITY OF A FEW STRONG TO SEVERE THUNDERSTORMS ON
WEDNESDAY. THUNDERSTORMS MAY CONTAIN LOCALLY HEAVY RAIN...ENOUGH
TO CAUSE SIGNIFICANT RISES ON SMALL STREAMS AND CREEKS...AND
POTENTIALLY FLOODING OF POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-251715-
WARREN-MCKEAN-POTTER-ELK-CAMERON-
112 PM EDT TUE JUN 24 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS THE POSSIBILITY OF A FEW STRONG TO SEVERE THUNDERSTORMS ON
WEDNESDAY. THUNDERSTORMS MAY CONTAIN LOCALLY HEAVY RAIN...ENOUGH
TO CAUSE SIGNIFICANT RISES ON SMALL STREAMS AND CREEKS...AND
POTENTIALLY FLOODING OF POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, Jun 24, 3:35 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT TUE JUN 24 2014

PAZ004-005-242030-
WARREN PA-MCKEAN PA-
335 PM EDT TUE JUN 24 2014

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST ACROSS
THE REGION THROUGH 430 PM EDT...

AT 332 PM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR GUYS MILLS TO NEAR BALLTOWN...AND
MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SHEFFIELD AND GRAND VALLEY AROUND 400 PM EDT.
  WETMORE...SPRING CREEK AND LUDLOW AROUND 410 PM EDT.
  WESTLINE AND GARLAND AROUND 420 PM EDT.
  YOUNGSVILLE AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CLARENDON...TIDIOUTE
AND STARBRICK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 6 NEAR NEAR CORRY...AND BETWEEN NEAR WRIGHTSVILLE AND WETMORE.
 ROUTE 62 BETWEEN SOUTH OF TIDIOUTE AND WARREN.
 STATE ROAD 59 BETWEEN WARREN AND KINZUA DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A 10 TO 20 MINUTE PERIOD OF TORRENTIAL RAINFALL IS ALSO OCCURRING
WITH THESE STORMS...AND MAY LEAD TO FLOODING OF SOME SMALL STREAMS
AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4194 7961 4181 7872 4162 7896 4163 7961
TIME...MOT...LOC 1932Z 243DEG 28KT 4169 7986 4158 7924

LAMBERT
Special weather statement, Jun 24, 4:42 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT TUE JUN 24 2014

PAZ005-010-242145-
MCKEAN PA-ELK PA-
442 PM EDT TUE JUN 24 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 440 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR LYNCH TO NEAR JAMES CITY TO NEAR CLEAR CREEK
STATE PARK...AND MOVING NORTHEAST AT 35 MPH.

UP TO DIME SIZE HAIL AND WIND GUSTS OF 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  WETMORE AND JAMES CITY AROUND 450 PM EDT.
  KANE AND WILCOX AROUND 500 PM EDT.
  RIDGWAY AND WESTLINE AROUND 510 PM EDT.
  JOHNSONBURG...KINZUA BRIDGE STATE PARK AND CYCLONE AROUND 520 PM
EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MOUNT JEWETT...
BRADFORD AIRPORT AND LEWIS RUN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 6 BETWEEN EAST OF LUDLOW AND EAST OF SMETHPORT.
 ROUTE 219 BETWEEN RIDGWAY AND NEAR THE BRADFORD REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A 10 TO 20 MINUTE PERIOD OF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH
THESE STORMS...AND MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4187 7838 4171 7832 4162 7838 4162 7842
      4156 7842 4151 7845 4134 7889 4138 7897
      4135 7905 4145 7899 4144 7896 4171 7895
      4191 7856
TIME...MOT...LOC 2040Z 242DEG 30KT 4164 7898 4152 7894 4133 7906

LAMBERT
Special weather statement, Jun 24, 6:01 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 PM EDT TUE JUN 24 2014

PAZ006-011-012-037-242230-
TIOGA PA-NORTHERN CLINTON PA-CAMERON PA-POTTER PA-
601 PM EDT TUE JUN 24 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 600 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR SHINGLEHOUSE TO NEAR DENTON HILL STATE PARK
TO NEAR HICKS RUN...AND MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE
WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  GENESEE...DENTON HILL STATE PARK AND LYMAN RUN STATE PARK AROUND
610 PM EDT.
  WHARTON AND KETTLE CREEK STATE PARK AROUND 620 PM EDT.
  WESTFIELD...HARRISON VALLEY...CROSS FORK AND TAMARACK AROUND 630 PM
EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ULYSSES...
DRIFTWOOD...SKI DENTON SKI AREA...SWEDEN VALLEY...KNOXVILLE AND
OSWAYO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4155 7754 4154 7760 4145 7759 4127 7823
      4132 7823 4172 7795 4199 7809 4200 7807
      4200 7741
TIME...MOT...LOC 2200Z 234DEG 34KT 4195 7803 4174 7792 4135 7819

LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:21 AM EDTSpecial Weather StatementCTPWarren54 min
Jun 24, 12:42 PM EDTFlash Flood WatchCTPCameron, Elk, McKean, Potter, Tioga, Warren30 hr
Jun 24, 3:35 PM EDTSpecial Weather StatementCTPWarren55 min
Jun 24, 4:36 PM EDTAreal Flood AdvisoryCTPBedford, Blair114 min
Jun 24, 4:42 PM EDTSpecial Weather StatementCTPMcKean63 min
Jun 24, 6:01 PM EDTSpecial Weather StatementCTPPotter29 min
Jun 24, 6:36 PM EDTSpecial Weather StatementCTPFulton24 min
Jun 24, 7:16 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga59 min
Jun 24, 7:31 PM EDTAreal Flood AdvisoryCTPPotter, Tioga3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.